Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects os s zetalo plus

Premium Questions

doctor1 MD

Hi Doctor, I am 27 years old and my SGPT is 78.5. I took fenak plus few days back as I had lot of pain in my legs. Is there any side effect of fenak plus which elevated SGPT. Also, I have got few tests ...

doctor1 MD

My wife is taking Levilpil 500 mg in the morning Levilpil 500 mg and Nexito plus in the night. She has taken more than 3 - 4 grams of Levipil in the morning as not feelng well and without any of our ...

doctor1 MD

per week, plus I was meant to stop buying OTC Paracetomol/codeine 8mg/500 which I didnt and I at least 16 but sometimes 24 a day, plus i have mt dads weekly cocodomol from the GP which is also 30/500, my ...

doctor1 MD

dear dr. my father is been prescribed escitalopram (brand name -- szetalo plus ) what r the uses.....sideeffects..... kindly tell me when i can meet you online...days...or month i.e follow ups which is 2 times free ...

doctor1 MD

last fall and in February was started on the regimen again. I had no side effects the first cycle ...I'm taking rifampin plus two other antibiotics for nontuberculin mycobacteria . I took these drugs ...

Public Forum Discussions

doctor1 MD

S-Zetalo Plus for me. Now I take half tablet every night. Get good sleep and feel better. Is it o.k. to continue with this tablet and is there any side effect. Also a family member is taking Mirtaz 7 ...

doctor1 MD

Hi I am 39 years old male. I am taking anti depression medicine S-Zetalo Plus and Sizodon for one ... I have to go to urinate. I would like to know is this a side effect of the medicines or not? Please ...

doctor1 MD

hi.. i masturbate lot. like 4 days a week.. minimum... . my age is 22.. i startd arond 8 yrs back 1. my testicals are small 2. left one os bigger than right one 3. both testcals r not equal 4. when ...

doctor1 MD

I am already having tablet for blood pressure and ecotrin 81 mg plus urimax for prostate. I have started one capsule of vesoret daily along with above medicines at the time of breakfast. Somehow, after I ...

doctor1 MD

THAT I PROBABLY REQUIRE MORE IODINE IN MY DIET. I WAS CONSIDERING IODINE PLUS 2 TABLETS AS I FEEL THE PRESCIBED TABLETS HAVE FAR TO MANY SIDE EFFECTS. WHAT DO YOU THINK ...

doctor1 MD

As per urologist I have enlarged prostate.up to ten years I took veltam04 without any problem.On occasional check up ,Dr.advised to take veltam plus04.So I have been taking gel.plus since two years.I do ...

doctor1 MD

have had a stress fracture T-12 in my back. I am considering reclast or prolia. The side effects concern me in prolia as I have many problems from too much radiation and chemotherapy, plus underactive ...

doctor1 MD

35... plus Calcium. What are the side effects of Octovel, would you know? And would you have any ...

doctor1 MD

By using Karvol plus inhalant capsules taking steam every day is k or it will cause any problem? basically im having migraine, so whenever i get headache im taking steam so i can feel good. if u can tell ...

doctor1 MD

hips replaced. Are there any side effects I should be aware of? I am not on any meds but drink a veggie drink every day plus take vitamin supplements. I am experiencing severe sharp pain on the top of my ...

Mobile Questions and Answers

doctor1 MD

No there are no such side effects

doctor1 MD

No side effect. but may develop pimples.